# SDR 04FDEA02027

- Difficulty date: July 8, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC74901
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBOARD FLAP VANE TEE-FITTING INBOARD MOST AFT ATTACHING HOLE CORRODED.  RT WING, INBOARD FLAP VANE TEE-FITTING INBOARD MOST AFT ATTACHING HOLE CORROSION REMOVED AS PER CMM 20-11-02 PAGE 2 - 4.  ORIGINAL DIAMETER = 0.8755 INCH, FINAL DIAMETER = 0.882 INCH, MAXIMUM ALLOWABLE DIAMETER = 0.8755 INCH.  EXCEEDED LIMITS PER EO NR 1-5750-7-5005A PART 2, INSPECT/ MODIFY INBOARD FLAP VANE ATTACHING FITTINGS SB MD11-57-034 AND MD 11-57-065 (RT WING) COMPLIED WITH FEDEX EA NR 1-5750-76788, WINGS, RIGHT INBOARD FLAP VANE, TEE FITTING CORRODED.
